MathSciNet Relay Station
MathSciNet bibliographic data
MR1631123 55Q10 (55Q45 55T15)
Hu'ng, Nguyễn H. V.; Peterson, Franklin P. Spherical classes and the Dickson algebra. Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 2, 253–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement